| Model Number |
407362 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During device preparation for an atrial fibrillation procedure, blood was leaking from the hemostatic valve.The device was replaced, and the procedure was completed with no adverse consequences to the patient.
Event or Problem Description
During an atrial fibrillation procedure, blood leakage was found from the hemostatic valve.The device was replaced, and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
One 8.5f swartz braided introducer sheath received for evaluation.The sheath passed pressure and aspiration leak testing with no anomalies observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak remains unknown.